Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my son has been using Subutex to get off heroin. But, since he should stop it now, he is having withdrawal symptoms. How can these be decreased?

Loading...


Hi, since buprenorphine, active ingredient in Subutex, acts to treat opiate addiction, it is also potent habit forming drug. Very often it causes drug dependence. It has opioid agonist effects, in order to effect opioid receptors in different way. Buprenorphine can be abused, specially if there is no physical dependence. There is also another medicine called Suboxone. It is combination of naloxone and buprenorphine. It’s purpose is to decrease the likelihood of diversion and abuse. If a patient has a dependence on an opiate, he may have withdrawal symptoms when starting a treatment.
Reply

Loading...

The only reliable way for most people to get off the subutex is to reduce slowly. Don't be in a hurry. .4mg per month is probably good advice. It might take longer but it will be so much easier on your body and your mental state while you reduce. Please don't rush it.
Reply

Loading...

Hi. I was just reading and could it be this user was asking how long the withdrawal process is? I am on Buprenorphine now and have finally been reduced to 4mg. I was searching about this as well. I feel I am ready to cut the cord with this now. I would like to know if I were to just stop how long would the withdrawal process be more or less and how severe?Anxiously Waiting a Response.
Reply

Loading...

every week drop 1mg and at 1 mg jump off. everyone's w/d is different regarding symptoms and duration. your taper should be monitored by your Doctor, and he can prescribe other med's to make the taper easier.
Reply

Loading...

My second time getting off Subutex. Bad back the first time and knee replacement surgery the second time. the first time I have never been so sick in my life. Found out that subutex hurts your thyroid and adrenals. This time I am on T-3 and Cortisol. This is my 4th day off subutex and besides restless legs (take valuim) I feel great today. So good I'm going to the gym.

Subutex takes too much out of your adrenals and thyroid. Take both at 20 MG and 20 NMG (smaller does) and you will be running by the 3rd and 4th days instead of in bed sleeping.

ABSOLUTLY AMAZING THAT NO ONE EVER KNEW THIS
Reply

Loading...

hi,
i am currently on subutex, i was on heroin from 16-21, and subutex from 21 to 25. when i first started sub, i was on 12mg, i am now on 0.4mg.
the most important thing is to remember that it took a long time before your body was ready to get off the drug of choice, so dont expect subutex to take a wk, or a short time. To get off it properly with less withdrawals take your time, let your body getused to its reduction each time, sometimes this can be a few wks,sometimes even longer. but have patience, it takes will power and time.
Reply

Loading...

hey....im on my 4th day now off subutex,came off at 1mg..i feel very very irratable the only thing i have is zopiclone 7.5mg to help me sleep....im doing it in secret my hubby does not even know i was back on subutex as far as he is aware ive been clean for 5 yrs...this does not help i have no one to talk too....he thinks i just have a viral infection at the moment....i have had sicknes diarrhea (excuse spellin) its really really hard...but ive been thru worse coming straight off heroin....but does anyone know how long this process gonna take roughly...i know they say ppl are different...the good thing is we have a holiday booked in 2 weeks so im sure that come then i will be very pleased just to jump on that plane and get outta here...my friends have offered me some of there subutex-methodone...but hey NO im 4 days into it now sureley i must be over the worse hopefully..if anyone knows how long they think i should be suffering please tell me ..
Reply

Loading...

i have been taking subutex for about 10 months going up to 18mg a day(stay as low as u can)the past few weeks i was coming down at 2mg every 2 weeks. Decided to just stop at 12mg a day(bad idea)6 days since i last had some feel like sh*t goes on longer then cold turkey, and ive done a few. symptoms not as servere but still rattling, cant sleep achey joints and back, cant eat living on liquid food. I know i should have come off slower but it is no woder drug. Best thing is cold turkey u need the pain do remind you why u wanted to stop taking smack. Only time will tell if i have made a bad decision. Now im on naltraxo but i think im going to stop them aswell
1
Reply

Loading...

I suggest coming down to 2mg in stages (and dont be tempted to go to a higher dose than you need to keep you stable!!), then reducing by 0.4 mg each time you feel ready. I am on 0.4 mg now, the lowest possible, and ready to break away. Be aware though, there are some symptoms, mainly insomnia and night cramps, I find cannabis helps this.. otherwise, I finally feel like I'm coming back to life!! It can be done.. just do it at your own pace and try and stay strong. If you fail, don't be angry with yourself, just try to recognise why you failed so you can try again. You'll get there in the end.. it really is great to be straight !!
Reply

Loading...

Myself and my partner have found that the best way to come off heroin is to do a quick subutex detox spanning over around two weeks, we have both had problems with heroin for three years, and found out that you really have to get your usage down to around a bag a day before even thinking about taking subutex. Then we both took 16mg on the first day then cut down 2mg each day until now we are both stable on 4mg per day. In the past we have got it down to 2mg p/d, and then just stopped all together. As someone else wrote, you need to feel some pain to remind you why you have given up the gear. When you come off the subutex you are going to have a few restless nights and aches and pains etc, but no where near as bad as heroin withdrawal (of which you have probably experienced before). We both, however find the mental aspects of giving up worse than the actual w/d effects. As long as you have enough will power, you can do it quickly, but if there's a danger of you going back to gear, then maybe take your time. I know that I will never ever go back to that demon, its had a good crack at ruining my life! (Use all the advice on this page to cater to your specific needs though, everyone is different, but it can be done quite painlessly this way.)
Reply

Loading...

I was on 200 mg a day morphine, 10/325 Percocet 4 times a day, Soma twice a day and Trazadone to sleep at night for two years.
I have just been put on Suboxone 10 days ago, 3 times a day to eliminate the opiates...i was wandering if I jumped out of the frying pan into the fire or will this be a short time...My dose is taken under the tongue...I have a pretty strong will or so i thought until this monkeyt raised its ugly head.

Mags out
Reply

Loading...

In reading prevoius posts, i saw 0.4mg subutex. I was told that the smallest dose is 2mg. im trying to get off going through weird mood swings, am on 7-8 mg/day and its been very unnacurate trying to cut the 8mg pills my dr. prescribes. is the .4mg some special thing or could i pressure my dr for it here in ny?
Reply

Loading...

HI I CAME OFF OF 8MG OF SUB ,BUT I WENT INTO DETOX AND WAS REDUCED OFF 4MG OVER 5 DAYS THAT WAS THE EASY PART.I STAYED IN THERE FOR ANOTHER 5 DAYS IN A VERY SMALL HOT ROOM SO I ONLY GOT ABOUT 15 HOURS SLEEP OVER THAT 5 DAY PERIOD. ON RELEASE IT HAS TOOK 3 TO 4 WEEKS FOR THE PAIN TO GO AND MY APPETITE TO COME BACK BUT I AM NOW RUNNING AND SWIMMING 4 TIMES A WEEK AND I HAVE PUT ON A STONE IN WEIGHT AND I FEEL A WHOLE LOT BETTER IT WAS THE HARDEST DETOX I HAVE EVER DONE [I HAVE DONE 4 ] BUT I AM NOW CLAEN OF EVERYTHING AND ANYONE WANTING DO IT THEN GO FOR IT CAUSE IF I CAN DO IT BELIEVE ME ANYONE CAN.GOD BLESS
Reply

Loading...

7th day off of subutex today, really am looking forward to the end of this nightmare.

thanks for posting your time lines folks, those who've already done it and put it behind. so it is going to be 3-4 weeks of pain - at least now I know it will go away EVENTUALLY. another 3 weeks of this - makes my skin crawl... but I AM feeling a tiny-little-bit better day by day. please, let the end be near :-)

stay strong everybody.
Reply

Loading...